# SDR 0102516306

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 50,033 hours, 6,214 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Component: Hyd Pump, Vickers, 3508806
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, RECEIVED "HYD PRES ENG 4" AND "HYD QTY LOW" MESSAGES. THE HYDRAULIC FLUID QUANTITY IN THE NBR 4 SYSTEM INDICATED ZERO. TURNED OFF THE HYDRAULIC PUMPS FOR THE NBR 4 SYSTEM AND THE CREW DECLARED AN EMERGENCY. ALTERNATE EXTENDED THE LANDING GEAR AND THE AIRCRAFT LANDED WITHOUT INCIDENT.    REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP. OPERATIONAL CHECK GOOD.
